# SDR IPXA2023032392146

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,052 hours, 16,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

L1 DOOR WILL NOT MOVE UP OR DOWN W/ ELECTRIC SWITCH. DEFERRED L-1 DOOR NORMAL OPENING/CLOSING PER MEL 52-10-3-1-2-1-2. M805459 ASSIGNED. PLACARDS INSTALLED.REMOVED L1 DOOR FWD DRIVE CABLE DRUM PER AMM 52-11-08-000-801. INSTALLED SERVICEABLE CABLE AT DOOR L1 FWD DRIVE DRUM PER AMM 52-11-08-400-801 DI CLOSED PLACARD REMOVED
